Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/74613
Type: Artigo de periódico
Title: Steady flow for shear thickening fluids with arbitrary fluxes
Author: Dias, GJ
Santos, MM
Abstract: We solve the stationary Navier-Stokes equations for non-Newtonian incompressible fluids with shear dependent viscosity in domains with unbounded outlets, in the case of shear thickening viscosity, i.e. the viscosity is given by the shear rate raised to the power p - 2 where p > 2. The flux assumes arbitrary given values and the Dirichlet integral of the velocity field grows at most linearly in the outlets of the domain. Under some smallness conditions on the "energy dispersion" we also show that the solution of this problem is unique. Our results are an extension of those obtained by O.A. Ladyzhenskaya and V.A. Solonnikov [O.A. Ladyzhenskaya, V.A. Solonnikov, Determination of the solutions of boundary value problems for steady-state Stokes and Navier-Stokes equations in domains having an unbounded Dirichlet integral, J. Soviet Math. 21 (1983) 728-761] for Newtonian fluids (p = 2). (C) 2011 Elsevier Inc. All rights reserved.
Subject: Power-law fluids
Ladyzhenskaya-Solonnikov problem
Non-Newtonian fluids
Shear thickening fluids
Ostwald-De Waele law
Leray problem
Country: EUA
Editor: Academic Press Inc Elsevier Science
Rights: fechado
Identifier DOI: 10.1016/j.jde.2011.11.025
Date Issue: 2012
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000299799500006.pdf286.66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.